# SDR MWEA97233

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Corrosion
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CORROSION REMOVED UNDER RUB STRIPS, ON RT FLAP TOP INBD EDGE, BLEND OUT MATERIAL THICKNESS EXCEEDED SERVICEABLE LIMITS.  MAINTENANCE REPAIRED AFFECT AREA IAW DOUGLAS TELEX SVC MSP 0223 LK DATED 2/24/97.
